# SDR F3LA2011012800587

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534218020200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0316;  CABIN FLOORBEAM Y1292 AT FRAME 68, 3 INCHES FORWARD OF THE FRAME HAS A 0.5 INCH X 0.5 INCH AREA OF CORROSION. R & R FLOORBEAM IAW SRM 51-42-11, PAR 5 AND 7.
